Simple $(n,n+l)$-alternative rings
Portugaliae mathematica, Tome 26 (1967) no. 3, pp. 281-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1967__26_3_115028,
author = {Outcalt, David L.},
title = {Simple $(n,n+l)$-alternative rings},
journal = {Portugaliae mathematica},
pages = {281--284},
year = {1967},
volume = {26},
number = {3},
mrnumber = {0260816},
zbl = {0204.04302},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1967__26_3_115028/}
}
Outcalt, David L. Simple $(n,n+l)$-alternative rings. Portugaliae mathematica, Tome 26 (1967) no. 3, pp. 281-284. http://geodesic.mathdoc.fr/item/PORMA_1967__26_3_115028/